# SDR DALA13026613218

- Difficulty date: May 29, 2013
- Submitted: June 2, 2013
- Operation: Air carrier
- Aircraft: N318US
- Make and model: Airbus A320-211
- Aircraft serial: 206
- Aircraft time: 67,396 hours, 29,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FWD CABIN UTILITY AREA FLOOR SUPPORT  BETWEEN FR12-FR16, Y503.2 UPPER FLANGE HOLES HAS CORROSION AND SCRIBE LINE MARKS.  REMOVED CORROSION AND SCRIBE LINE MARKS IAW SRM 51-74-00 AND SRM 51-73-00, CHECKED LIMITS MEASURES AS FOLLOWS BLEND OUT 1. L=1.0" W=10" D= 0.021" MARKED AREAS 2. L=5.4" W= 600" D=0.010 3. L=3.5" W=0.350" D=.008" 4. L=2.7" W=.250" D=.004" BLENDS MAX ALLOWED L=2.165 FOUND OUT OF LIMITS IAW SRM 53-11-14, FIG 103 AND 106.  REPLACED FLOOR SUPPORT IAW SRM 51-42-11 AND TRM 53-21-01.
